# SDR A6WA201040001

- Difficulty date: December 14, 2009
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 22,102 hours, 19,788 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS BULKHEAD WEB TO HAVE 2 INDICATIONS NOTED.  RT SIDE (1) OTBD OF RBL 9, WL 58.70, APPROX .2" L 50 PERCENT FSH, (2) RT SIDE INBD OF RBL 18 WL59.10 APPROX .3"L 50 PERCENT FSH, FS 559 LT CAP ANGLE INDICATION .3" L 80 PERCENT FSH.  ALL FAILED NDT.  PERFORMED A MAJOR REPAIR TO FS 559 BULKHEAD WEB AND CAP ANGLES BY COMPLYING WITH REO`S 601R-53-41-260 AND 601R-53-41-609.  (K)
